It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15Showing 1 - 20 of 302 for birth control nausea. (0.015 seconds)


... eriod again which was on December 29th and last till January 3rd.My doctor said I was irregular since I started earlier and twice. He then prescribed me Trinissa Birth control and reassured me that I should be fine since I used protection with my boyfriend. ... (1 replies)
... I stopped taking Microgestin FE 120 last after 5 months, due to sudden onset of constant nausea, fatigue, dull headaches and vision problems. I started this pill to help with perimenopause cramps and fatigue. My last pill was Sunday and I my period, which was hardly anything, and Brown, didnít come until Thursday. Do I assume that that is when the hormones started to exit my... (1 replies)
... Hi! I am 21 and have had a blood disorder for 5 years now. My hemotologist suggested I start birth control to help with blood loss. Back in December I started Quasense, I had horrible break through bleeding, spotting, and trouble sleeping along with severest nausea. ... (1 replies)

... I am on my second week of taking birth control pills. The last 2 days I am having severe cramping, pain, and nausea. Is this normal when just starting? ... (3 replies)
... I took birth control for 4 months and just went off of it last month. It's been 33 days since my last birth control pill, and my period has not come back. I've taken 2 pregnancy tests, both of which were negative. ... (2 replies)
... Hi everyone! I am new to this forum but could definitely use the help that some of you may choose to offer. So I've had a pretty rough time with birth control. I am 21 years old. I started my first pill, Cryselle, back in the beginning of August. ... (1 replies)
... Hello I've been on the birth control patch for 4 years I've had mini strokes but had no idea they were mini strokes just thought it was an allergic reaction to something I got bad headaches too Just recently two months ago I started getting blurred vision nausea headaches numbness in parts of my body I've been having mini strokes Is this caused by the ortho evera... (0 replies)
... I start my sugar pills tomorrow.. I'm not sick, no nausea, my Breast are sore and cramping a little but its always like that with my birth control.. Do y'all think I'm just over reacting? ... (1 replies)
... Hi, I started birth control on January 27th for the first time and had to stop after a week. I began having symptoms such as constipation, unbearable back pain and acne. ... (0 replies)
... Anyways, I'm having trouble trying to figure out the right birth control for me. I'm 22, I have a Chronic Illness which leaves me home bound and bed bound a lot of the time. ... (3 replies)
... I originally posted this in the Women's Health board, before I saw that there was a specific Birth Control board. I hope that's not a problem. ... (1 replies)
... I am considering going on birth control to see if it will help clear up my acne, and also help my frustratingly irregular and painful periods. ... (1 replies)
... When first being perscribed this birth control, my doctor said that I could have a sunday start, even though it was the wednesday after the sunday I was supposed to start, I would just have to take two a day until I caught up. I had unprotected sex on the second day of starting Tri-sprintec, and I took the Plan B pill. After that, (as if I didnt learn my lesson) I had... (1 replies)
... I have been on birth control all together for about 9 months. ... (0 replies)
... I started taking birth control on the first day of my period (usually a 28 day cycle)on July 30 and missed 3 pills (Aug4-6) because of a vacation.. i spotted starting on aug 6th for 2-3 days and doubled up the everyday for 3 days starting the 7th until 9th and took a pill on the 10th and stopped totally, so in total i only took 12 pills for that cycle. On aug 14-17th i bled,... (0 replies)
... ur doctor about it just to ease your mind. It's normal for your breasts to be tender and possibly get a little larger when starting the pill. A lot of women have nausea or stomach issues. I was very lucky and didn't get any side effects on mine and it really, really helped my periods that made me very sick as a teen. ... (3 replies)
... sogen. However I have not gotten a period since January. I took a pregnancy test a week ago and it was negative. Ive been feeling sick for a couple of weeks with nausea and headaches. ... (1 replies)
... I take it no problems like that. Maybe its stress or anxiety for you. Honestly all birth control will have side effects no matter which one you take. ... (2 replies)
Birth Control..
Sep 13, 2010
... They always say, the nausea should go away after so many months etc. have you found that it doesnt? ... (0 replies)
... So yeah, I really do not recommend this form of birth control. It has caused me numerous other health problems besides the ones that I mentioned. ... (2 replies)


Associated Tags: acne, advice needed, birth control, birth control issues, birth control pill, depo provera, depression, late period, nausea, negative home pregnancy test, period, period delayed, pregnacy, pregnancy, pregnancy advice, protected condom ., tender breasts, women's health

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15

All times are GMT -7. The time now is 12:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!